# SDR CALA2024112002902

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 23,949 hours, 3,338 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Indicator
- Part number: 9402001008
- Part serial: 1334
- Condition: Faulted
- Location: E&E Bay
- Part time: 33,229 hours, 3,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

GLS LEFT AND GPS LEFT STATUS MSG FOUND MAINT MESSAGE 34-40121 ACTIVE. PERFORMED FIM TASK AND GPS/GLS L STATUS MESSAGE NO LONGER IN VIEW.PARTS USED: DMC-B787-A-34-30-F1-08A-421A-A WITH MESSAGE STILL ACTIVE. 78-3431-9-9003,QTY :1 REMOVED AND REPLACED L/H INR IAW DMC-B787-A-34-31-07-00A-520A-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1568561  SN OFF 1334 / 720A-A WITH ALL OPA CHECK PASSING. MESSAGE NO LONGER ACTIVE A/C RETAINS FULL AUTOLAND CAPABLITIES RECEIVER, RADIO  OFF 78-3431-9-9003 1334 ON 78-3431-9-9003 2515
